# SDR 2009FA0000248

- Difficulty date: March 19, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Aircraft: N79PP
- Make and model: Cessna 414A
- Aircraft serial: 414A0516
- Engine: Pwa PW545A
- Engine time: 4,240 hours, 2,844 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 99124801
- Part serial: LK0649
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE REMOVAL FROM ACFT, FOUND NR 1 ENGINE ISOLATOR MOUNT ALIGNMENT PUCK DEBONDED AND SEPARATED FROM THE MAIN BODY OF THE ISOLATOR.  (K)
